American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[2] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[3] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alden H. Wright. Finding all solutions to a system of polynomial equations . Math. Comp. 44 (1985) 125-133. MR 771035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Mignotte. An inequality about factors of polynomials . Math. Comp. 28 (1974) 1153-1157. MR 0354624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1